# SDR DALA2016102707766

- Difficulty date: October 23, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB AT BS 218 WAS FOUND CRACKED. REMOVED AND REPLACED THE CUSP WEB BS 218-236 IAW SRM 51-41-00 ITEM 1, SRM 51-40-08,  SRM 51-41-02, AND 51-41-05.
